# SDR FDEA202408281180

- Difficulty date: August 28, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 22,740 hours, 13,193 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: A5724081101401
- Part serial: 0
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMIS  687     57-10  6415     01JUL24 17:18 MEM  FACT  WS-C 00088832  MOD TYPE F MOD NO. 6-5710-F0377949 REV NO.  PS P1  WINGS - MAIN LANDING GEAR SUPPORT WING RIB 5 -  INSPECTION OF FWD PINTLE BUSHES  COMPLY WITH FEA   6-5710-F0377949 REV NO.  POS. P1  WINGS - MAIN LANDING GEAR SUPPORT WING RIB  5 - INSPECTION OF FWD PINTLE BUSHES    INFO 01JUL24 17:18  ATTACHED TO WORK ORDER 00088832 FACT 25AUG24 11:53   MEM  COMPLY WITH FEA 6-5710-F0377949 REV NO:   PS P1  COMPLIED WITH FEA   6-5710-F0377949 REV NO.  POS.  P1  WINGS - MAIN LANDING GEAR SUPPORT WING RIB 5 -  INSPECTION OF FWD PINTLE BUSHES   REMOVE CORROSION ON L/H MLG RIB5 FWD LUG.
